# SDR SWAA2024021351383

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 74,808 hours, 44,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE PACK COMING OUT OF THE CASING.<[01] RESECURED AFT SERVICE DOOR SLIDE LOWER FLAPS BACK IN BOX IAW AMM 25-66-01
